JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ASYMPTOTIC STUDY OF MIXED ROTATING MHD SYSTEM
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ASYMPTOTIC STUDY OF MIXED ROTATING MHD SYSTEM
Selmi, Ridha;
  PDF(new window)
 Abstract
Asymptotic behavior of three-dimensional mixed, periodic and rotating magnetohydrodynamic system is investigated as the Rossby number goes to zero. The system presents the difficulty to be singular and mixed, that is hyperbolic in the vertical direction and parabolic in the horizontal one. The divergence free condition and the spectral properties of the penalization operator are crucial in the proofs. The main tools are the energy method, the Schochet`s method and products laws in anisotropic Sobolev spaces.
 Keywords
MHD system;hyperbolic-parabolic system;anisotropic Sobolev spaces;divergence free condition;asymptotic behavior;Schocht`s methods;
 Language
English
 Cited by
1.
Time decay and exponential stability of solutions to the periodic 3D Navier-Stokes equation in critical spaces, Mathematical Methods in the Applied Sciences, 2014, 37, 17, 2817  crossref(new windwow)
2.
Well-posedness and convergence results for strong solution to a 3D-regularized Boussinesq system, Mathematical Methods in the Applied Sciences, 2016  crossref(new windwow)
 References
1.
J. Benameur, S. Ibrahim, and M. Majdoub, Asymptotic study of a magneto-hydrodynamic system, Differential Integral Equations 18 (2005), no. 3, 299–324.

2.
J. Benameur and R. Selmi, Study of anisotropic MHD system in anisotropic Sobolev spaces, Ann. Fac. Sci. Toulouse Math. (6) 17 (2008), no. 1, 1–22. crossref(new window)

3.
B. Desjardins, E. Dormy, and E. Grenier, Stability of mixed Ekman-Hartmann boundary layers, Nonlinearity 12 (1999), no. 2, 181–199. crossref(new window)

4.
E. Dormy, These de Doctorat, Institut de Physique de Globe, place Jussieu, 75005 Paris, France.

5.
E. Dormy, P. Cardin, and D. Jault, MHD flow in a slightly differantially rotating spherical shell, with conducting inner core, in a dipolar magnetic field, Earth Planet. Sci. Lett. 160 (1998), 15–30. crossref(new window)

6.
I. Gallagher, Applications of Schochet’s methods to parabolic equations, J. Math. Pures Appl. (9) 77 (1998), no. 10, 989–1054. crossref(new window)

7.
I. Gallagher, Asymptotic of the solutions of hyperbolic equations with a skew-symmetric perturbation, J. Differential Equations 150 (1998), no. 2, 363–384. crossref(new window)

8.
E. Grenier, Oscillatory perturbations of the Navier-Stokes equations, J. Math. Pures Appl. (9) 76 (1997), no. 6, 477–498. crossref(new window)

9.
D. Iftimie, The resolution of the Navier-Stokes equations in anisotropic spaces, Rev. Mat. Iberoamericana 15 (1999), no. 1, 1–36.

10.
D. Iftimie, A uniqueness result for the Navier-Stokes equations with vanishing vertical viscosity, SIAM J. Math. Anal. 33 (2002), no. 6, 1483–1493. crossref(new window)

11.
J.-L. Lions, Quelques methodes de resolution des problemes aux limites non lineaires, Dunod; Gauthier-Villars, Paris 1969.

12.
R. Selmi, Convergence results for MHD system, Int. J. Math. Math. Sci. 2006 (2006), Art. ID 28704, 19 pp.

13.
S. Schochet, Fast singular limits of hyperbolic PDEs, J. Differential Equations 114 (1994), no. 2, 476–512. crossref(new window)

14.
R. Temam, Navier-Stokes Equations, Theory and Numerical Analysis, North Holland, Amsterdam, 1984.